Alert archive / Louisiana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 165, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Aug 1, 2005, 5:40 PM CDT for Plaquemines Parish, Louisiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 1, 2005, 5:40 PM CDT (22:40 UTC)
- Expired
- Aug 1, 2005, 6:25 PM CDT
- In force
- 45 min
- Issued by
- NWS New Orleans, LA
- Area
- Counties, with a storm outline in the text
County Plaquemines Parish, LA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:00 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Aug 1, 2:00 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 200 PM CDT MON AUG 1 2005 .DISCUSSION... UPPER RIDGE OVER CENTRAL PLAINS WEST OF MISSOURI EXPECTED TO EXPAND EAST ACROSS CENTRAL CONUS WEDNESDAY. WEAK LOW PRESSURE TROUGH REMAINS STAGNATED OVER EAST COAST AND SOUTH GULF COAST STATES. NO SIGNIFICANT CHANGES IN STORE FOR AREA UNTIL SATURDAY WHEN THE RIDGE BUILD SOUTH OVER EAST TX AND WEST LA. SOUTHEAST LA AND SOUTH MS WILL CONTINUE TO EXPERIENCE AFTERNOON AND EARLY EVENING THUNDERSTORMS EACH DAY. TROPICAL MARINE ENVIRONMENT WILL SUPPORT SCATTERED CONVECTION OVER THE COASTAL WATERS DURING THE LATE NIGHT AND EARLY MORNING HOURS. NOT MUCH IN THE TROPICS. TROPICAL WAVE OVER EASTERN CARIBBEAN NEAR 65W UNDER A WEAK RIDGE FOR NOW SHOULD CONTINUE MOVING WEST INTO HONDURAS/BELIZE. && .PRELIMINARY POINT TEMPS/POPS... MCB 73 90 73 89 / 20 50 10 50 BTR 72 92 73 91 / 10 50 10 50 MSY 77 92 77 90 / 20 50 20 50 GPT 75 89 75 88 / 20 50 20 50 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Aug 1, 10:30 AM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1030 AM CDT MON AUG 01 2005 LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-021100- AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON- LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE- ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES- ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON- UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE- WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 1030 AM CDT MON AUG 01 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST LOUISIANA AND EXTREME SOUTHWEST...SOUTH CENTRAL AND COASTAL MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS OVER THE COASTAL WATERS WILL SLOWLY DISSIPATE THIS AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST LOUISIANA AND EXTREME SOUTH MISSISSIPPI THIS AFTERNOON AND EVENING. THUNDERSTORMS MAY PRODUCE LOCALIZED RAINFALL AMOUNTS OF 2 TO 3 INCHES WITH SOME FLOODING OF STREETS...SMALL STREAMS...AND LOW LYING AREAS. OTHERWISE...ORGANIZED SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE PERIOD...HOWEVER ORGANIZED SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT REQUESTED AT THIS TIME.
In the hours before
Special weather statement, Aug 1, 3:08 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 308 PM CDT MON AUG 1 2005 MSZ077-012100- PEARL RIVER- 308 PM CDT MON AUG 1 2005 ...STRONG THUNDERSTORMS AFFECTING AREAS OF PEARL RIVER COUNTY... STRONG THUNDERSTORMS OVER SOUTHERN PEARL RIVER COUNTY FROM PICAYUNE NORTH TO MCNEIL WILL MOVE VERY LITTLE AND PRODUCE HEAVY DOWNPOURS OF RAIN...FREQUENT LIGHTNING...AND POSSIBLY GUSTY WINDS THROUGH 4 PM CDT. LOCALIZED FLOODING OF ROADWAYS AND LOW LYING AREAS WILL BE POSSIBLE WITH THESE THUNDERSTORMS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER STATEMENTS OR POSSIBLE WARNINGS CONCERNING THIS WEATHER THREAT.
Special weather statement, Aug 1, 3:46 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 346 PM CDT MON AUG 1 2005 MSZ080-081-012130- HANCOCK-HARRISON- 346 PM CDT MON AUG 1 2005 ...STRONG THUNDERSTORMS AFFECTING AREAS OF HARRISON AND HANCOCK COUNTIES... STRONG THUNDERSTORMS WILL AFFECT COASTAL AREAS OF HARRISON COUNTY FROM GULFPORT TO LONG BEACH AS WELL AS AREAS OF NORTHWEST HARRISON COUNTY AROUND LIZANA THROUGH 430 PM. OTHER THUNDERSTORMS WILL AFFECT AREAS OF HANCOCK COUNTY NEAR SANTA ROSA AND NORTHWEST OF KILN THROUGH THE SAME TIME PERIOD. THESE THUNDERSTORMS WILL PRODUCE HEAVY DOWNPOURS OF RAIN...FREQUENT LIGHTNING...AND POSSIBLY GUSTY WINDS. LOCALIZED FLOODING OF ROADWAYS AND LOW LYING AREAS WILL BE POSSIBLE WITH THESE STORMS.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 2:54 PM CDT | Severe Thunderstorm Warning | LIX | Harrison | 39 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.